Prolonged Menstruation After Birth Control?

Illustration of Prolonged Menstruation After Birth Control?
Illustration: Prolonged Menstruation After Birth Control? post.healthline.com

Hello . I am currently menstruating and almost 2 months do not stop at least stop for a day or two. Previously I used a 3 month injection and now I was supposed to repeat it on 24 May, but I was re-injected. I menstruated from May 6, but until now I still haven’t done it, I have been a gynecologist, and on ultrasound the doctor said that my uterus had no problems. This was just a hormone because of the effect of the patient. Now if I inject it again, can I do it or not ?? Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically you have to do family planning injections according to the schedule provided, if you use 3-month family planning injections, then you have to have family planning injections every 3 months without having to look at your menstrual cycle. 3-month injectable birth control can indeed cause menstrual cycle disorders, such as menstruation not menstruation, menstruation that becomes little or no menstruation at all, or just like you experience, menstruation becomes prolonged. If the blood that comes out is only in the form of spots, then there's really nothing you need to worry about. But if there is a lot of blood coming out (so you have to replace the pads every 1-2 hours), you should go back to your obstetrician to make sure there are no specific problems in your reproductive tract.


If your family planning schedule is May 24, but to date you have not had a family planning injection, you must make sure that you are not currently pregnant (and your bleeding is not caused by pregnancy). If you are not pregnant, you can have a family planning injection, and make sure you use additional contraception (condoms) for the first 7 days after the injection if you have sex. Next do a KB injection according to the schedule provided so that you stay protected from pregnancy.


If indeed you do not like the side effects caused by the contraception you are currently using, you might consider replacing your contraception with another contraception. Discuss the advantages and disadvantages of each method of contraception with your midwife or obstetrician.

So much information from me, hopefully enough answer

: by

Related Question

The Cause Of Trembling, Shortness Of Breath, The Feeling Of Fear Of Death Is It A Panic Attack?

The Cause Of Trembling, Shortness Of Breath, The Feeling Of Fear Of Death Is It A Panic Attack?

(12 months ago)

I am Yola age 17 over 5 months I often experience body trembling shortness of breath or difficulty breathing Heart beats restless fatigue there is a feeling of fear of death or bei... Read more

Salmonella Examination Results For Typhus Diagnosis?

Salmonella Examination Results For Typhus Diagnosis?

(12 months ago)

Night, about 4 weeks ago I was sentenced typus. I want to know how bad my situation is, please describe my lab test results SALMONELLA H 1/320 PARATHYPI B 1 / 80LED 13-25PLT450.000... Read more

The Possibility Of Getting Pregnant If Intercourse After Taking Birth Control Injections?

The Possibility Of Getting Pregnant If Intercourse After Taking Birth Control Injections?

(7 months ago)

Dear doctor, I want to ask, so far I have taken family planning for 1 month, but for 4 months I did not have my period. After I tried to take it off, I did not take birth control f... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *